Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A nonconforming multigrid method for the stationary Stokes equations
HTML articles powered by AMS MathViewer

by Susanne C. Brenner PDF
Math. Comp. 55 (1990), 411-437 Request permission


An optimal-order W-cycle multigrid method for solving the stationary Stokes equations is developed, using P1 nonconforming divergence-free finite elements.
Similar Articles
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 55 (1990), 411-437
  • MSC: Primary 65N30; Secondary 65F10, 65N22, 76D07, 76M10
  • DOI:
  • MathSciNet review: 1035927